+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Senior Member
    Join Date
    Aug 2010
    Posts
    110

    Default Propecia Usage Causing Further Hairloss ?

    Hello, this is my first post, so dont all jump at my throat for not flicking threw the pages to find a similar thread.
    I have a couple of questions to ask, any advise or knowledge based on your own experience is very much welcomed.

    I've just turned 19 and have been using Propecia five days shy of three months. I thought I would start the treatment so young to try and prevent the minor receding hairline that is already starting to form. Before taking the treatment my hairline was thinning but pretty slowly. However, two months into my prescription I have not noticed any more receding (not that it seems to have halted) but all of the hairs around that area are a lot thinner than before, I can see my scalp easily threw them. This also goes for my crown, before there was no noticable signs of hairloss, but now the hair seems slightly thinner and in unflattering lights you can again make out my scalp when the hair is up.

    I have heard this may be a shed stage, which I hope it is, as this thinning has literally come about very fast.

    I suppose my question is, has anyone else experienced similar responses to the drug? am I on the right track? taking into account I have had not a single side effect from the drug I am a little begrudged to think perhaps it is'nt working?

    Thanks for your time and I hope someone can give me a better understanding of where im at.

  2. #2
    Senior Member
    Join Date
    Aug 2010
    Posts
    110

    Default

    Guys?

  3. #3
    Senior Member
    Join Date
    Aug 2010
    Posts
    110

    Default

    Can anyone help me please?

  4. #4
    Senior Member
    Join Date
    Aug 2010
    Posts
    110

    Thumbs down

    I joined this site seeking help and reasurance, the fact that over 140 people have read this thread and have not left a single responce shows the pathetic nature of this forums community, im dissapointed.

  5. #5
    Senior Member
    Join Date
    Mar 2009
    Posts
    552

    Default

    Be nice nice SE-!9. This community changed my life and I believe it’s the most unbiased forum online. I understand that you might be frustrated, but perhaps the people who read your post have no answer for you? My God, even the way you introduced yourself saying “so don't all jump at my throat for not flicking threw the pages to find a similar thread” makes you sound like a douche.To get to your question, what you are experiencing does happen. Some people get a little worse before they get better so chill out for crying out load!

Similar Threads

  1. Post hair transplant minoxidil usage
    By st3v in forum Hair Transplant: Start Your Own Topic
    Replies: 4
    Last Post: 06-30-2010, 08:01 PM
  2. success adding rogaine after long time fin usage?
    By thegator in forum Hair Loss Treatments
    Replies: 5
    Last Post: 06-30-2010, 01:40 AM
  3. 16 yr old confused about his hairloss
    By coos678 in forum Introduce Yourself & Share Your Story
    Replies: 1
    Last Post: 05-24-2010, 08:38 PM
  4. Topical Spiro--Experiences with usage
    By fleur de lis in forum Hair Loss Treatments
    Replies: 3
    Last Post: 11-22-2009, 07:50 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

If you are thinking about SMP, watch this video!!!
11-26-2017 12:07 PM
by thejack
Last Post By youngin
Today 02:09 PM
Do I have a receding hairline?
07-05-2017 08:09 AM
Last Post By Andreas22
Today 02:09 PM
Am I Balding or just thinning
11-12-2017 08:18 AM
by smani
Last Post By smani
Today 01:26 PM
Regrow your hair naturally
09-08-2017 02:08 PM
Last Post By jackindia
Today 10:44 AM